Jump to content

The Entertaining Thread


abasio
 Share

Recommended Posts

IMPORTANT HEALTH INFORMATION

Do you have feelings of inadequacy?

Do you suffer from shyness?

Do you sometimes wish you were more assertive?

 

If you answered yes to any of these questions, ask your doctor or

pharmacist about Cabernet Sauvignon.

 

Cabernet Sauvignon is the safe, natural way to feel better and more

confident about yourself and your actions. It can help ease you out of

your shyness and let you tell the world that you're ready and willing

to do just about anything.

You will notice the benefits of Cabernet Sauvignon almost immediately

and, with a regimen of regular doses, you can overcome any obstacles

that prevent you from living the life you want to live.

Shyness and awkwardness will be a thing of the past and you will

discover many talents you never knew you had.

Stop hiding and start living.

 

Cabernet Sauvignon may not be right for everyone. Women who are pregnant

or nursing should not use it. However, women who wouldn't mind nursing

or becoming pregnant are encouraged to try it.

 

Side effects may include: dizziness, nausea, vomiting, incarceration,

loss of motor control, loss of clothing, loss of money, loss of

virginity, delusions of grandeur, table dancing, headache, dehydration,

dry mouth, and a desire to sing Karaoke and play all-night rounds of

Strip Poker, Truth Or Dare, and Naked Twister.

 

WARNINGS:

* The consumption of Cabernet Sauvignon may make you think you are whispering when you are not.

* The consumption of Cabernet Sauvignon may cause you to tell your friends over and over again that you love them.

* The consumption of Cabernet Sauvignon may cause you to think you can sing.

* The consumption of Cabernet Sauvignon may create the illusion that you

are tougher, smarter, faster and better looking than most people.

 

Now just imagine what you could achieve with a good Shiraz .

Link to comment
Share on other sites

  • 2 weeks later...
  • 5 weeks later...
  • 2 weeks later...

meh, I think the dude just made different protraits, I don't see much of a connection with the drugs used, like for example the nitrous oxyde high lasts only a few seconds, I don't see how he could've had the time to make a portrait, on the other hand some drugs are so far out there that I doubt he would be able to focus enough to paint, let alone have the entire effect pass 24h later so he could take something else... Interesting concept but to me this particular case looks more like a publicity stunt than anything else...

Link to comment
Share on other sites

Interesting concept but to me this particular case looks more like a publicity stunt than anything else...

 

+1

 

Also some of the drugs (e.g. Trazodone) AFAIK won't have any noticeable psychoactive effect unless one takes them daily for at least a few weeks. The idea that they could inspire one to make monged-out art after taking them for a day seems pretty far-fetched.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...